RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 6(294), Pages 149–150 (Mi umn1351)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

An endomorphism of a free Lie algebra that preserves the property of primitiveness of elements is an automorphism

A. A. Zolotykh, A. A. Mikhalev

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (159 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:6, 189–190

Bibliographic databases:

MSC: 16W20, 17Bxx
Received: 01.11.1993

Citation: A. A. Zolotykh, A. A. Mikhalev, “An endomorphism of a free Lie algebra that preserves the property of primitiveness of elements is an automorphism”, Uspekhi Mat. Nauk, 48:6(294) (1993), 149–150; Russian Math. Surveys, 48:6 (1993), 189–190

Citation in format AMSBIB
\Bibitem{ZolMik93}
\by A.~A.~Zolotykh, A.~A.~Mikhalev
\paper An endomorphism of a~free Lie algebra that preserves the property of primitiveness of elements is an automorphism
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 6(294)
\pages 149--150
\mathnet{http://mi.mathnet.ru/umn1351}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1264162}
\zmath{https://zbmath.org/?q=an:0828.17007}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48R.189Z}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 6
\pages 189--190
\crossref{https://doi.org/10.1070/RM1993v048n06ABEH001110}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993PZ92000021}


Linking options:
  • http://mi.mathnet.ru/eng/umn1351
  • http://mi.mathnet.ru/eng/umn/v48/i6/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Chirkov, M. A. Shevelin, “Endomorphisms of free metabelian Lie algebras which preserve orbits”, Siberian Math. J., 45:6 (2004), 1135–1139  mathnet  crossref  mathscinet  zmath  isi  elib
    2. P. B. Zhdanovich, “Free Abelian Extensions of $S_p$-Permutable Algebras”, Journal of Mathematical Sciences, 152:1 (2008), 61–94  mathnet  crossref  mathscinet  zmath  elib
    3. V. A. Artamonov, A. V. Klimakov, A. A. Mikhalev, A. V. Mikhalev, “Primitive and almost primitive elements of Schreier varieties”, J. Math. Sci., 237:2 (2019), 157–179  mathnet  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:284
    Full text:70
    References:27
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021